AMS eContent Search Results
Matches for: msc=(60G55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Jens Marklof. Kinetic limits of dynamical systems. Proceedings of Symposia in Pure Mathematics 89 195-223.
Book volume table of contents
View Article: PDF

[2] K. V. Kobylych and L. M. Sakhno. Point processes subordinated to compound Poisson processes. Theor. Probability and Math. Statist. 94 (2017) 89-96.
Abstract, references, and article information   
View Article: PDF

[3] Robin Pemantle and Sneha Subramanian. Zeros of a random analytic function approach perfect spacing under repeated differentiation. Trans. Amer. Math. Soc. 369 (2017) 8743-8764.
Abstract, references, and article information   
View Article: PDF

[4] M. G. Semeĭko. Moment measures of mixed empirical random point processes and marked point processes in compact metric spaces. 2. Theor. Probability and Math. Statist. 90 (2015) 175-181.
Abstract, references, and article information   
View Article: PDF

[5] Leif Döring. A jump-type SDE approach to real-valued self-similar Markov processes. Trans. Amer. Math. Soc. 367 (2015) 7797-7836.
Abstract, references, and article information   
View Article: PDF

[6] Joanna Barańska and Yuri Kozitsky. Free Jump Dynamics in Continuum. Contemporary Mathematics 653 (2015) 13-24.
Book volume table of contents
View Article: PDF

[7] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[8] M. G. Semeĭko. Moment measures of mixed empirical random point processes and marked point processes in compact metric spaces. I. Theor. Probability and Math. Statist. 88 (2014) 161-174.
Abstract, references, and article information   
View Article: PDF

[9] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information   
View Article: PDF

[10] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[11] Steven N. Evans, David Steinsaltz and Kenneth W. Wachter. A Mutation-Selection Model with Recombination for General Genotypes. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[12] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[13] Omer Angel, Alexander E. Holroyd and Terry Soo. Deterministic thinning of finite Poisson processes. Proc. Amer. Math. Soc. 139 (2011) 707-720. MR 2736350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Radosław Wieczorek. Nearest neighbour distance and dimension of intensity measure of Poisson point process. Proc. Amer. Math. Soc. 139 (2011) 139-152. MR 2729078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Service. An easier extra head scheme for the Poisson process on $\mathbf {R}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 3703-3705. MR 2661568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Large deviations for zeros. University Lecture Series 51 (2009) 119-133.
Book volume table of contents
View Article: PDF

[17] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Joint intensities. University Lecture Series 51 (2009) 35-46.
Book volume table of contents
View Article: PDF

[18] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Zeros of Gaussian Analytic Functions and Determinantal Point Processes. University Lecture Series 51 (2009) MR MR2552864.
Book volume table of contents

[19] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Introduction. University Lecture Series 51 (2009) 1-12.
Book volume table of contents
View Article: PDF

[20] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Gaussian analytic functions. University Lecture Series 51 (2009) 13-33.
Book volume table of contents
View Article: PDF

[21] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. The hyperbolic GAF. University Lecture Series 51 (2009) 83-98.
Book volume table of contents
View Article: PDF

[22] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Determinantal point processes. University Lecture Series 51 (2009) 47-81.
Book volume table of contents
View Article: PDF

[23] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. A determinantal zoo. University Lecture Series 51 (2009) 99-117.
Book volume table of contents
View Article: PDF

[24] J. Ben Hough, Manjunath Krishnapur, Yuval Peres and Bálint Virág. Advanced topics: Dynamics and allocation to random zeros. University Lecture Series 51 (2009) 135-147.
Book volume table of contents
View Article: PDF

[25] Volkmar Liebscher. Random sets and invariants for (type II) continuous tensor product systems of Hilbert spaces. Memoirs of the AMS 199 (2009) MR 2507929.
Book volume table of contents   

[26] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yu. I. Petunin and M. G. Semeiko. Mixed empirical point random processes in compact metric spaces. II. Theor. Probability and Math. Statist. 75 (2007) 139-145. MR 2321187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yu. I. Petunin and M. G. Semeiko. Mixed empirical stochastic point processes in compact metric spaces. I. Theor. Probability and Math. Statist. 74 (2007) 113-123. MR 2321193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] O. G. Kukush and Yu. S. Mishura. Asymptotic efficiency of statistical estimates in a compound Poisson model. Theor. Probability and Math. Statist. 68 (2004) 67-80. MR 2000396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2